# SDR UALA2011102805831

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 60,214 hours, 22,258 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr  Cid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CIDS BENCH PLUG BROKEN.
